# SDR VNAA202410020005

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Sill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD BAGGAGE BAY SURROUND STRUCTURE - BOTH JOINT PLATES HAVE LIGHT CORROSION IN MULTIPLE AREAS, FS533.00 & FS581.00 STGR26L -25L.  REMOVED CORROSION ON JOINT PLATE AT FS533 AND BETWEEN STGR 25L AND 26L. REF. 
SRM 51-21-06-001-001-A01 AND FOUND ACCEPTABLE TO ENGINEERING REF REO 670-53-31-929 REV -- DATED 2024-08-24, AFT JOINT PLATE AT FS 581 REPLACED ON HN00170039
